EconPapers    
Economics at your fingertips  
 

A simple characterisation for sustained growth

Thai Ha-Huy and Nhat Thien Tran

Journal of Mathematical Economics, 2020, vol. 91, issue C, 141-147

Abstract: This article considers an inter-temporal optimisation problem in a general form and gives conditions ensuring the convergence to infinity of the economy. These conditions can be easily verified and applied for a large class of problems in the literature. Some applications for different economies are given as illustrative examples.

Keywords: Sustained growth; Non-convex dynamic programming; Super-modularity (search for similar items in EconPapers)
Date: 2020
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (8)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304406820301051
Full text for ScienceDirect subscribers only

Related works:
Working Paper: A simple characterization for sustained growth (2019) Downloads
Working Paper: A simple characterization for sustained growth (2019) Downloads
Working Paper: A simple characterization for sustained growth (2019) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:mateco:v:91:y:2020:i:c:p:141-147

DOI: 10.1016/j.jmateco.2020.10.001

Access Statistics for this article

Journal of Mathematical Economics is currently edited by Atsushi (A.) Kajii

More articles in Journal of Mathematical Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-31
Handle: RePEc:eee:mateco:v:91:y:2020:i:c:p:141-147